# SDR HNAA2019032800081

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 44,106 hours, 40,812 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  637   05-50  2016111  27MAR19  BTV  CLOSE ELECTRICAL BURNING FUME DETECTED IN CRUISE FLT. SMELL OCCURRED TWICE THEN DISSIPATED AND DID NOT RETURN. HISTORY: YES FACT  27MAR19  13:23  BTV OPERATED BOTH BLEED SYSTEMS AND PACKS INDEPENDENTLY NO ODORS DETECTED. OPS CHECK W/S HEAT AND ALL ELEMENTS ON W/S, NO ODORES DETECTED. OPS CHECK ALL AVIONIC AND ALL FLASLIGHTS WITH NO BURN ODOR DETECTED. INSP. W/S HEAT FUSE, NO DEFECTS FOUND. OK FOR SERVICE AT THIS TIME.
